# SDR SWAA2016070553427

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 77,986 hours, 65,608 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bulb
- Part number: 162BL804A
- Part serial: 1544
- Condition: Faulty
- Location: Nr 1 Eng Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN,  DECLARED EMERGENCY, NR 1 ENGINE OIL TEMP INDICATED TOP OF YELLOW ARC.  COMPLIED WITH QRH PROCEDURE AND SHUT DOWN ENGINE.  R & R THE NR 1 ENGINE OIL TEMPERATURE BULB PER AMM.
